MAUDE Adverse Event Report: INOGEN INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-401
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Noise, Audible (3273)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 04/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit had an error message and made a loud noise.As a result, the unit was not producing enough oxygen and caused the patient to panic.The patient had to stay and do breathing exercises for several hours to calm down as they did not have any backup sources with them.There were no other interventions at the time.The patient has received the replacement unit and it is working.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 29-apr-2026.The unit came in for service needed.The complaint confirmed.The data shows multiple 02 delivery errors that are caused by feed waste, probably dropped units.Column sieve life (0) that caused by zeolite contaminated too much absorbed moisture.Lower housing broken possibly dropped unit.

Brand Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25184547
Report Number3004672275-2026-00133
Device Sequence Number16026173
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown